Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 75, NWS Mobile, AL

March 7, 2008Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Mar 7, 2008, 4:36 AM CST for Okaloosa County, Santa Rosa County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 7, 2008, 4:36 AM CST (10:36 UTC)
Expired
Mar 7, 2008, 5:02 AM CST
In force
26 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Okaloosa County, FL, Santa Rosa County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.6 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2008-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2008-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2126 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 071036
SVRMOB
FLC091-113-071115-
/O.NEW.KMOB.SV.W.0075.080307T1036Z-080307T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
436 AM CST FRI MAR 7 2008

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...
  THIS INCLUDES THE CITY OF CRESTVIEW...
  NORTHEASTERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...

* UNTIL 515 AM CST

* AT 431 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTH OF HAROLD...OR ABOUT 20 MILES WEST OF CRESTVIEW...AND MOVING
  NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BAKER BY 445 AM CST...
  CANNON TOWN BY 450 AM CST...
  PEADEN...BLACKMAN...ESCAMBIA FARMS AND 6 MILES SOUTHEAST OF GOOD
  HOPE BY 455 AM CST...
  LAUREL HILL BY 505 AM CST...
  SVEA BY 510 AM CST...

LAT...LON 3067 8638 3064 8692 3096 8694 3100 8650
      3099 8648 3099 8640 3098 8639
TIME...MOT...LOC 1036Z 241DEG 47KT 3077 8684

$$
2 follow-up statements
000 
WWUS54 KMOB 071052
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
452 AM CST FRI MAR 7 2008

FLC113-071102-
/O.CAN.KMOB.SV.W.0075.000000T0000Z-080307T1115Z/
SANTA ROSA FL-
452 AM CST FRI MAR 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SANTA ROSA COUNTY
IS CANCELLED...

LAT...LON 3098 8639 3077 8639 3074 8668 3097 8675
      3100 8651 3099 8648 3099 8640
TIME...MOT...LOC 1052Z 241DEG 47KT 3087 8663

$$

FLC091-071115-
/O.CON.KMOB.SV.W.0075.000000T0000Z-080307T1115Z/
OKALOOSA FL-
452 AM CST FRI MAR 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CST
FOR NORTHERN OKALOOSA COUNTY...

AT 450 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CANNON TOWN...OR ABOUT 8 MILES NORTHWEST OF CRESTVIEW...
MOVING NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CAMPTON BY 500 AM CST...
  LAUREL HILL BY 505 AM CST...
  SVEA BY 510 AM CST...

LAT...LON 3098 8639 3077 8639 3074 8668 3097 8675
      3100 8651 3099 8648 3099 8640
TIME...MOT...LOC 1052Z 241DEG 47KT 3087 8663

$$
000 
WWUS54 KMOB 071102
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
502 AM CST FRI MAR 7 2008

FLC091-071112-
/O.CAN.KMOB.SV.W.0075.000000T0000Z-080307T1115Z/
OKALOOSA FL-
502 AM CST FRI MAR 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OKALOOSA COUNTY IS
CANCELLED...

THE STORMS HAVE WEAKENED AND WERE NO LONGER SEVERE.

LAT...LON 3098 8639 3077 8639 3074 8668 3097 8675
      3100 8651 3099 8648 3099 8640
TIME...MOT...LOC 1102Z 241DEG 47KT 3093 8650

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 12:10 AM CST, 4 hours 26 minutes earlier.

Area forecast discussion, Mar 7, 12:10 AM CST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1210 AM CST FRI MAR 7 2008

.UPDATE...PACKAGE UPDATED TO CLEAN UP WORDING AND ADJUST TEMPS A BIT.

/16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM SATURDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Mar 6, 10:15 PM CST, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1015 PM CST THU MAR 6 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-071200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1015 PM CST THU MAR 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST
MISSISSIPPI...SOUTH ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND
THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...REST OF TONIGHT AND FRIDAY...

RAIN WITH SCATTERED THUNDERSTORMS WILL INCREASE ACROSS THE AREA LATE
TONIGHT AND THROUGH FRIDAY MORNING AS AN AREA OF LOW PRESSURE
APPROACHES THE AREA FROM THE WEST. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS FOR AREAS SOUTH OF A WIGGINS...TO MOBILE...TO
ANDALUSIA LINE DURING THE EARLY MORNING HOURS ON FRIDAY.  THE MAIN
THREAT WITH ANY SEVERE THUNDERSTORMS WOULD BE IN THE FORM OF
DAMAGING WIND GUSTS...ISOLATED TORNADOES AND HEAVY RAIN.  THE RAIN
AND THUNDERSTORMS WILL MOVE EAST OF THE REGION BY LATE FRIDAY
MORNING AS THE LOW PRESSURE SYSTEM MOVES FROM THE MOBILE BAY AREA TO
EASTERN ALABAMA.

AS THE LOW PRESSURE SYSTEM MOVES THROUGH LATE TONIGHT AND FRIDAY
MORNING...SOUTHEASTERLY WINDS OVER THE MARINE AREA WILL INCREASE TO
BETWEEN 20 AND 30 KNOTS...BECOMING MORE SOUTHWESTERLY FRIDAY MORNING
AS THE LOW PASSES TO THE EAST. SEAS OFFSHORE WILL BUILD FROM 7 TO
AROUND 10 FEET FRIDAY MORNING AS THE WINDS INCREASE FROM THE
SOUTH.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY.

A COLD FRONT WILL MOVE ACROSS THE AREA FRIDAY AS THE LOW PASSES TO
THE EAST.  STRONG NORTHWESTERLY WINDS IN THE WAKE OF THE FRONT WILL
CONTINUE FRIDAY NIGHT AND WILL CONTINUE INTO SATURDAY MORNING.  SEAS
FROM 8 TO 10 FEET WILL CONTINUE WELL OFFSHORE IN THE WAKE OF THE
FRONT THROUGH FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME. HOWEVER...DEVELOPMENTS SHOULD BE MONITORED
OVERNIGHT THROUGH FRIDAY MORNING.

In the hours before

Special weather statement, Mar 7, 1:44 AM CST, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
144 AM CST FRI MAR 7 2008

MSZ067-075-076-078-079-070830-
GEORGE-STONE-PERRY-GREENE-WAYNE-
INCLUDING THE CITIES OF...LEAKESVILLE...LUCEDALE...NEW AUGUSTA AND
WIGGINS...
144 AM CST FRI MAR 7 2008

...STRONG THUNDERSTORMS ARE BEING DETECTED OVER GEORGE...STONE...
PERRY...GREENE AND WAYNE COUNTIES...

AT 141 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF THUNDERSTORMS FROM BELLEVILLE TO 4 MILES SOUTHWEST OF MCHENRY...
AND MOVING NORTHEAST AT 40 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
NEW AUGUSTA...WLOX TV STATION TOWER...WINGATE...FERGUSON...RICHTON...
RAMSEY SPRINGS AND MCLAIN THROUGH 230 AM CST.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS
CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH
COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE
STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Mar 7, 1:49 AM CST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
149 AM CST FRI MAR 7 2008

ALZ062>064-FLZ001-070830-
UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE-INLAND ESCAMBIA-
149 AM CST FRI MAR 7 2008

...STRONG THUNDERSTORMS ARE BEING DETECTED OVER BALDWIN AND MOBILE
COUNTIES...MOVING NORTHEASTWARD...

AT 146 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF THUNDERSTORMS FROM BRIDGEHEAD TO 20 MILES SOUTHWEST OF POINT
CLEAR...AND MOVING NORTHEAST AT 35 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
CROSSROADS...HURRICANE...STAPLETON...WHITEHOUSE FORKS...DOUGLASVILLE
AND LOXLEY THROUGH 230 AM CST.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS
CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH
COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE
STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Mar 7, 2:29 AM CST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
229 AM CST FRI MAR 7 2008

ALZ052-053-061>063-MSZ076-079-070930-
UPPER BALDWIN-LOWER MOBILE-UPPER
MOBILE-WASHINGTON-CLARKE-GEORGE-GREENE-
INCLUDING THE CITIES OF...LEAKESVILLE...CHATOM AND DOWNTOWN MOBILE...
229 AM CST FRI MAR 7 2008

...STRONG THUNDERSTORMS ARE BEING DETECTED OVER GEORGE...GREENE
COUNTIES...EXPECTED TO MOVE OVER WASHINGTON...MOBILE AND BALDWIN
COUNTIES.

AT 223 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF THUNDERSTORMS FROM 9 MILES WEST OF FRUITDALE TO 9 MILES SOUTHWEST
OF TANNER WILLIAMS...AND MOVING EAST AT 40 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
YELLOW PINE...WILMER...VINEGAR BEND...SNOW AND TANNER WILLIAMS...
CHATOM...UNIVERSITY OF SOUTH ALABAMA...JORDAN AND WHISTLER THROUGH
330 AM CST.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS
CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH
COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE
STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Mar 7, 3:04 AM CST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
304 AM CST FRI MAR 7 2008

ALZ059-062-064-FLZ001>005-071000-
UPPER BALDWIN-LOWER BALDWIN-ESCAMBIA-COASTAL ESCAMBIA-INLAND
OKALOOSA-INLAND ESCAMBIA-INLAND SANTA ROSA-COASTAL SANTA ROSA-
INCLUDING THE CITIES OF...PENSACOLA...
304 AM CST FRI MAR 7 2008

...STRONG THUNDERSTORMS ARE BEING DETECTED OVER ESCAMBIA AND
BALDWIN...COUNTIES...EXPECTED TO MOVE OVER SANTA ROSA AND OKALOOSA
COUNTIES IN FLORIDA...AND ESCAMBIA COUNTY...ALABAMA...

AT 301 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF THUNDERSTORMS FROM 2 MILES NORTH OF BARRINEAU PARK TO 4 MILES
NORTH OF FORT MORGAN...AND MOVING NORTHEAST AT 45 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
OAK GROVE...BARRINEAU PARK...MCDAVID...SUMMERDALE...MOUTH OF WEEKS
BAY...ELSANOR...CENTURY AND OAK THROUGH 400 AM CST.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS
CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH
COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE
STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Mar 7, 4:18 AM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
418 AM CST FRI MAR 7 2008

ALZ060-071100-
COVINGTON-
418 AM CST FRI MAR 7 2008

...A STRONG THUNDERSTORM IS BEING DETECTED OVER COVINGTON COUNTY...

AT 417 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR RED OAK...AND MOVING NORTHEAST AT 55 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
STEDMAN...ONYCHA...GREEN BAY AND OPP THROUGH 500 AM CST.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Mar 7, 4:19 AM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
419 AM CST FRI MAR 7 2008

FLZ002>006-071115-
COASTAL OKALOOSA-COASTAL ESCAMBIA-INLAND OKALOOSA-INLAND SANTA
ROSA-COASTAL SANTA ROSA-
INCLUDING THE CITIES OF...CRESTVIEW AND PENSACOLA...
419 AM CST FRI MAR 7 2008

...STRONG THUNDERSTORMS ARE MOVING THROUGH OKALOOSA...ESCAMBIA
AND SANTA ROSA COUNTIES...

AT 417 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF THUNDERSTORMS FROM 6 MILES NORTHEAST OF ALLENTOWN TO 3 MILES EAST
OF FERRY PASS...AND MOVING NORTHEAST AT 55 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
MUNSON...MILTON...HAROLD...CANNON TOWN...HOLT AND GALLIVER THROUGH
515 AM CST.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS
CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH
COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE
STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 1:18 PM CSTFire Weather WatchMOBWalton17 hr
Mar 7, 1:18 PM CSTFire Weather WatchMOBWalton17 hr
Mar 7, 4:18 PM CSTFreeze WatchMOB23 hr
Mar 7, 4:18 PM CSTWind AdvisoryMOB17 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.